My Googley Eyes


I can’t see, my hands and body shake out of control…I’ve been a damn mess this past week. I did some Googling and learned that Ativan can cause vision problems. Since my double vision and blurriness started immediately after I began taking Ativan, I couln’t help but go “hmmmmm”. I couldn’t reach my pdoc so I did something I preach against doing all the time – I changed my meds without being advised. That was two days ago and yesterday I immediately saw an improvement in my vision. Again, I must say “hmmmmmm”.

My pdoc called last night and told me I did the right thing. Poor thing, I could hear the “where do we go from here” frustration in her voice. We meet today and hopefully can come up with a good plan. An option that allows me to see would be really nice.

I missed blogging myself, but reading others blogs has been even more frustrating. Since there was little I could do without being able to see, I did a lot of staring at the ceiling. For those who are wondering, unless you are on drugs, staring at the ceiling is not much fun.

  6 comments for “My Googley Eyes

  1. July 12, 2008 at 02:49

    Stay well Bradley.I’ve been following along.

  2. July 11, 2008 at 22:55

    I remember my doctor, on the third medication saying “we’ll hit on one soon, i think.”Punching my doctor in the face was not the best thing to do, in hindsight. But it felt good.I hope you find something that works soon. – J

  3. Shiv
    July 10, 2008 at 18:50

    Glad you’ve got a hold of the situation my friend! Was worried for ya!~Shiv

  4. July 10, 2008 at 23:58

    Thanks for keeping us updated Bradley.Not much else to say except I hope your back to blogging soon 🙂

  5. July 10, 2008 at 23:29

    It can be if you are dissociating!!! 🙂 Well, but there really aren’t feelings then, but it isn’t boring at least. I’m glad you took care of the situation. The other thing that you could have done that would have been better is to call your pharmacist or one of the 24 hour pharmacies if outside business hours. I’ve done both of those myself…just a suggestion, but what do I know, I’m just clueless.

  6. July 10, 2008 at 20:26

    It’s almost like back to square one. I feel your frustration. On the bright side, you know Ativan won’t work.I’ve witnessed how hard is it when searching for the right combination to help someone. I truly hope this gets resolved soon.

No Comments Make Me Sad

%d bloggers like this: